# SDR QXEA200701618

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 23,149 hours, 33,550 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

LMT FLIGHT NR 2035, ON TAXI IN BODY ODOR TYPE ODOR NOTED BY BOTH FLIGHT CREW.  BOTH BLEEDS WERE SHUTOFF, SMELL CONTINUED AFTER PARKING, HAZE WAS VISIBLE IN COCKPIT.  FIRST OFFICER OBSERVED SMOKE COMING FROM BELOW RIGHT FMS AREA.  STRONG ODOR OF POSSIBLY BURNT PLASTIC OR ELECTRICAL.  FLIGHT ATTENDANT SAYS CABIN HAD NO SMOKE OR ODOR.  ALL POWER WAS SHUT OFF.  SMOKE STOPPED ACCUMULATING.  INVESTIGATION FOUND TO BE HYDRAULIC LEAK CAUSING MIST UNDER COCKPIT FLOOR.  REPAIRED HYDRAULIC TUBE, NLG DOWN PRESSURE LINE USING RIGHT-LOK PERMANENT FITTINGS AND SPLICE TUBE IAW AMM 20-50-55-3660-801.  BLED LINE AND PRESSURE CHECKED.  AIRCRAFT RETURNED TO SERVICE.
